# SDR DALA2014071004015

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLEX JOINT LOWER BAR FOUR LT FLAPS.   REPAIRED IAW ERA 526968-14 REV  ORIGINAL.
